# SDR COMA0110162

- Difficulty date: December 12, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 3,906 hours, 3,979 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Part number: 601R5122623
- Condition: Stuck
- Location: Inst Panel
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

FLIGHT 5281 AILERON TRIM STICKING INTERMITTENTLY.REPLACED THE AILERON/RUDDER TRIM CONTROL PANEL.
